# SDR COMA9860368

- Difficulty date: November 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N926CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7027
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flexshaft
- Part number: 601R93016103
- Condition: Seperated
- Location: Rt Wing
- Part time: 10,343 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 1 FLEXSHAFT HAS STRAND SEPARATION.  REPLACED FLEXSHAFT.
